Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On faithful representations of Lie groups


Author: Harish-Chandra
Journal: Proc. Amer. Math. Soc. 1 (1950), 205-210
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0034396-8
MathSciNet review: 0034396
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0034396-8
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society